Accurate approximated solution to the differential inclusion based on the ordinary differential equation

  • T. H. Nguyen Hanoi Univ. Industry, Vietnam
Keywords: Differential inclusion, differential equation, normal cone, projection


UDC 517.9

Many problems in applied mathematics can be transformed and described by the differential inclusion $\dot x\in f(t, x)-N_Qx$ involving $N_Qx,$ which is a normal cone to a closed convex set $Q \in \mathbb R^n$ at $x\in Q.$ The Cauchy problem of this inclusion is studied in the paper. Since the change of $x$ leads to the change of $N_Qx,$ solving the inclusion becomes extremely complicated. In this paper, we consider an ordinary differential equation containing a control parameter $K.$ When $K$ is large enough, the studied equation gives a solution approximating to a solution of the inclusion above. The theorem about the approximation of these solutions with arbitrary small error (this error can be controlled by increasing $K$) is proved in this paper.



A. Wazewski, On a condition equivalent to the quota equation in contingent, Bull. Pol. Acad. Sci., Ser. Math., Astron. and Phys., 9, № 12, 865 – 867 (1961).

A. Marchaud, Sur les champs de demi-cones convexes, Bull. Sci. Math., 62, № 8, 229 – 240 (1938).

S. C. Zaremba, On paratingent equations, Bull. Sci. Math., 6, № 5, 139 – 160 (1936).

A. F. Filippov, Differential equations with a discontinuous right-hand side, Science, Moscow (1985).

R. V. Nesterenko, B. N. Sadovskii, Forced vibrations of two-dimensional cone, Autom. and Remote Control., № 2, 181 – 188 (2002).

T. H. Nguyen, On auto-oscillations in the generalized system “predator-prey”, Systems and Inform. Technology, 2, 22 – 24 (2013).

How to Cite
Nguyen, T. H. “Accurate Approximated Solution to the Differential Inclusion Based on the Ordinary Differential Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 1, Jan. 2021, pp. 117 -27, doi:10.37863/umzh.v73i1.889.
Research articles